... aspirin75mg why im asking is she appears to have all side effects from digoxin is there any drug shes taking that could be causing a reaction to digoxin shes also in hospital with pneumonia thanx
3 Oct 2009
There are several medicine interactions between her current medicines, and most of her other medicines can contribute to digoxin toxicity, therefore has side effects related to digoxin. While she is in hospital ask the doctor to check her digoxin levels. If all is well then it should be fine.
Please see link below for detailed information regarding the interactions.
- Digoxin Information for Consumers
- Digoxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Digoxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... hesitant due to some of the side effects Digoxin has and my already existing low BP and irregular HR. My HR fluctuates from 50 to 140 at rest. ...
1 answer • 11 Mar 2010
my mother has had to stop digoxin after more that 30 years and she is having some difficulty. It is like she isn't here. Feels very faint and ...
1 answer • 14 Jun 2011
newly dx. a fib, May 2011. only on synthroid .125mcg and cymbalta 30mg prior to this dx. Had rai for graves in 92. Now on cartia120ext,od, ...
1 answer • 25 Jul 2011
my sister had a stroke and heart disease and she was put on digoxin. however with time, she has had tremendous weight loss and loss of appetite. but ...
1 answer • 15 Dec 2011
She was given a double dose and had a reaction that hospitalized her. nearly lost her. Has anyone had a similar situation and did you have recurring ...
1 answer • 15 Jan 2012